Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: can Topamax CAUSE depression? MariaB

Posted by sabas on September 27, 2007, at 13:49:58

In reply to Re: can Topamax CAUSE depression?, posted by MariaB on June 4, 2006, at 9:37:17

Warning on Topamax. My daughter,27,diagnosed as bipolar was in remission phase and was doing fine. Due to some hair loss she was given Topamax instead of Depakine. The dose was 25 mg daily and incresed to 50 mg after a week. After two weeks she became depressive. After next two weeks she visited her doctor but topamax was not withdrawn- an antidepressant moclobemide was added. 10 days later she comitted suicide


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sabas thread:437034
URL: http://www.dr-bob.org/babble/20070919/msgs/785525.html